# SDR USAA2014021700026

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 105,099 hours, 20,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000677
- Part serial: 4206
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK FLIGHT DECK DOOR EMERGENCY LIGHT EASILY DISCHARGE.  REPLACED FLIGHT DECK DOOR EMERGENCY LIGHT BATTERY PACK ASSEMBLY IAW AMM 31-51-01.  OPERATIONS CHECKED GOOD IAW AMM 31-51-01, STEP D.
